| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 37-40


Dinesh Kumar, Jeta Ram, Junesang Choi
      Certain generalized integral formulas involving Chebyshev Hermite polynomials, generalized M-series and Aleph-function, and their application in heat conduction
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 37, 1795-1803
      http://dx.doi.org/10.12988/ijma.2015.53131

Shin Min Kang, Poonam Nagpal, Sudhir Kumar Garg, Sanjay Kumar
      Fixed point theorems for twisted \xi-(\alpha,\beta)-expansive mappings in metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 37, 1805-1813
      http://dx.doi.org/10.12988/ijma.2015.53107

Taekyun Kim, Jong Jin Seo
      Some identities of symmetry for Carlitz-type q-Euler polynomials invariant under symmetric group of degree five
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 37, 1815-1822
      http://dx.doi.org/10.12988/ijma.2015.5343

Jong Jin Seo, Taekyun Kim
      On modified q-Bernoulli polynomials of order r under S_5
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 37, 1823-1830
      http://dx.doi.org/10.12988/ijma.2015.5345

Firdaus Ubaidillah, Soeparna Darmawijaya, Ch. Rini Indrati
      On the Henstock-Kurzweil integral of C[a,b] space-valued functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 37, 1831-1846
      http://dx.doi.org/10.12988/ijma.2015.56165

Mohd Kamalrulzaman Md Akhir, Jumat Sulaiman, Mohamed Othman, Zanariah Abdul Majid, Mohana Sundaram Muthuvalu, Elvaraja Aruchunan
      Application of four-point MEGMSOR method for the solution of 2D Helmholtz equations
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 38, 1847-1862
      http://dx.doi.org/10.12988/ijma.2015.56170

Luca Guerrini
      A note on the bifurcation analysis of a prey-predator system with two delays
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 38, 1863-1867
      http://dx.doi.org/10.12988/ijma.2015.54134

Luca Guerrini
      Direction and stability of Hopf bifurcation in a delayed model with heterogeneous fundamentalists
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 38, 1869-1875
      http://dx.doi.org/10.12988/ijma.2015.54135

Ziya Yapar, Yasemin Sagiroglu
      On a motion of a line along two closed ruled surfaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 38, 1877-1887
      http://dx.doi.org/10.12988/ijma.2015.55156

L. O. Shapovalovska, O. B. Skaskiv
      On the radius of convergence of random gap power series
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 38, 1889-1893
      http://dx.doi.org/10.12988/ijma.2015.53115

A. Puglisi, D. Quartarone
      A Laplace type problem for a lattice with non-convex cells and with a rectangle "body test"
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 38, 1895-1900
      http://dx.doi.org/10.12988/ijma.2015.54129

G. Caristi, E. Saitta, Marius Stoka
      Laplace type problems for some regular lattices and body test disc
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 39, 1901-1917
      http://dx.doi.org/10.12988/ijma.2015.56167

Shin Min Kang, Waqas Nazeer, Muhmmad Tanveer, Qaisar Mehmood, Kashif Rehman
      Improvements in Newton-Rapshon method for nonlinear equations using modified Adomian decomposition method
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 39, 1919-1928
      http://dx.doi.org/10.12988/ijma.2015.54124

G. Caristi, N. Kanzi
      Karush-Kuhn-Tuker type conditions for optimality of non-smooth multiobjective semi-infinite programming
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 39, 1929-1938
      http://dx.doi.org/10.12988/ijma.2015.56172

Shin Min Kang, Poonam Nagpal, Sudhir Kumar Garg, Sanjay Kumar
      Fixed points for multiplicative expansive mappings in multiplicative metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 39, 1939-1946
      http://dx.doi.org/10.12988/ijma.2015.54130

C. S. Ryoo
      Symmetric properties for Carlitz's twisted (h,q)-Euler polynomials associated with p-adic q-integral on Zp
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 40, 1947-1953
      http://dx.doi.org/10.12988/ijma.2015.54141

Vicente Soler, Emilio Defez, Roberto Capilla
      A method to solve non-homogeneous strongly coupled mixed parabolic boundary value systems with non-homogeneous boundary conditions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 40, 1955-1970
      http://dx.doi.org/10.12988/ijma.2015.57176

Abdelaziz Tajmouati, Hamid Boua
      Spectral inclusions for C_0-semigroups
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 40, 1971-1980
      http://dx.doi.org/10.12988/ijma.2015.56160

Keqin Su, Yadi Wang, Wengang Zhang
      A remark on attractors for the 2D Navier-Stokes equations with weak damping and distributed delay
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 40, 1981-1986
      http://dx.doi.org/10.12988/ijma.2015.55147

Ayed Hussein Al e'damat
      Analytical-numerical method for solving a class of two-point boundary value problems
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 40, 1987-2002
      http://dx.doi.org/10.12988/ijma.2015.55152


Journals | Books | Author guidelines